MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199103000-00028

Медицинская библиотека · Southern medical journal · 1991

Acute oculogyric crisis after administration of prochlorperazine.

Schumock G T, Martinez E

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of acute oculogyric crisis due to prochlorperazine administration in a young black woman with a concomitant viral infection. Neuroleptic medications are the most common cause of drug-induced acute dystonic reactions such as oculogyric crisis. Prochlorperazine is an antiemetic agent with a phenothiazine-type chemical structure and is known to cause dystonic reactions. Drug-induced acute dystonic reactions are most common in young adults and in men. Viral infections may also predispose patients to these adverse reactions. Caution is warranted when this drug is used in patients who have other risk factors for an acute dystonic reaction.

Для цитирования: Schumock G T, Martinez E. Acute oculogyric crisis after administration of prochlorperazine.. Southern medical journal. 1991. DOI: 10.1097/00007611-199103000-00028.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.